MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLE

HTL-STREFA S.A. DROPLET PEN NEEDLE
Model Number 32G X 4MM
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All 10 complaints involved the same malfunction - priming problems and flow issue in pen needles.No patient injuries or medical interventions were reported.Customers confirmed following the ifu however we did not receive detailed information about his injection technique.No health consequences and no medical interventions have been reported due to complained issue.A user following the ifu and performing priming is able to detect a not proper working needle before injection and do not apply it.The consequences such a malfunction and impact health are then remote.The insulin doses are closely correlated with the patient's condition and glycaemic control.Whether the patient has received adequate doses of insulin can be assessed throughout the day during glucose measurements.Considering the above, the administration of insulin is not indifferent (glucose monitoring) to the patient and cannot be overlooked.Concerns about the administration of a full or incomplete dose of insulin are monitored by patients on an ongoing basis, therefore the risk of serious health complications is low.Glycaemic control is the main measure of diabetic status assessment and is an important parameter of daily therapy.History of previous, similar events show that a level of confirmed defects of product in comparison to quantity sold is negligible, the ratio of the confirmed complaints is on very low level.The defect was observed during evaluation of archival sample - 12 pen needle with lack of patency were found.Information about defect was immediately forwarded to appropriate department.Production process has been verify.Corrective action card has been opened to observed defect.No defects in dhr reviewed.Although no harm occurred in all events concern lot f58a4, blockage of a pen needle represents a malfunction of the device, as it failed to perform its intended function of enabling insulin delivery.If such a malfunction were to recur and remain undetected, it could potentially result in under-delivery or non-delivery of insulin, which may lead to serious deterioration of health.Based on the above, despite the absence of patients harm, the event is assessed as a reportable malfunction under fda mdr requirements.Final recommendation of the hhe team: to report the event in the united states, where the event occurred.The mdr will include 10 compliant notifications, all related to the same pen needle lot.The complaints were received within a similar time period (from 13 january to 04 february) and describe the same malfunction, consisting of lack of needle patency with priming and flow issues.All events are considered substantially similar (same lot, same failure mode, same timeframe) and are therefore will be include in one mdr.No patient injuries or medical interventions were reported.A reporting period of 30 days from the awareness date, will be maintained for all notifications.
 
Event or Problem Description
Between (b)(6) 2026, htl-strefa s.A.Received 10 complaints from the u.S.Market.All of the complaints concern the f58a4 lot, and all involve users reporting problems with clogged needles and pen needles that fail to dispense insulin.The full description of the complaints is below: "on (b)(6) 2026 htl-strefa inc.Received an email complaint.Customer stated: i was told by a walgreens pharmacy employee to contact the manufacturer about the defective pen needles i've encountered in the box that i purchased around christmas time in 2025.I must have found at least a dozen bad needles so far, the defect being that as i continue to dial in the insulin at 2 units at a time, nothing comes out.Another needle fixes the problem but i'm wasting several needles in the process." "on (b)(6) 2026 htl-strefa inc.Received a phone call complaint.Customer said several pen needles have failed to dispense insulin.Customer confirmed following the ifu and did not suffer any mis dosing or health consequence from complaint.He uses humalog pen injector."."on (b)(6) 2026 htl-strefa inc.Received a phone call complaint.Customer stated his pen needles are failing to dispense insulin.He says 1 out 3 pen needles fail to dispense insulin.Customer says the pen needles will prime the insulin but fail to dispense.He was able to complete injection with new pen needle.He uses aspart flexpen and lantus solostar pen injectors.He confirmed following the ifu and did not suffer any health consequence from the complaint." "on (b)(6) 2026 htl-strefa inc.Received an email complaint notification.Customer stated: i am writing to report a high failure rate with a recent batch of droplet pen needles.I am currently experiencing a 10% failure rate with the box i am using, which is significantly higher than any issues i have encountered previously.Customer revealed during the follow-up phone call that the pen needle failed to prime the insulin.Stating 1 of 3 pen needles failed to prime and dispense the insulin.He uses lantus solostar pen injector.He did not suffer any mis dosing or serious health consequence from complaint." "on (b)(6) 2026 htl-strefa inc.Received a phone call complaint.Customer said her pen needles failed to dispense insulin during her injection.She said 1 out 3 pen needles do not prime the insulin.She confirmed following the ifu.She did not suffer any mis dosing or serious health consequence from the complaint.She uses lantus solostar pen injector." "on (b)(6) 2026 htl-strefa inc.Received a phone call complaint.Customer says his pen needles failed to dispense insulin.He says some pen needles fail to prime also.He uses humalog pen injector and confirms following ifu.He did not suffer any mis dosing of serious health consequence.He said 1 out 4 pen needles have failed and 3 failed in a row a day ago." "on (b)(6) 2026 htl-strefa inc.Received a phone call complaint.Customer said his pen needles failed to prime and dispense insulin.He said 1 out of 3 pen needles fail to prime the insulin.He confirmed he follow the ifu and uses basaglar and lispro injector pens.He did not suffer any mis dosing or serious health consequence from the complaint." "on (b)(6) 2026 htl-strefa inc.Received a phone call complaint.Customer said 25 out of her 100-count box of pen needles failed to dispense insulin.She did not suffer any mis dosing or serious health consequence.She confirmed she follows the ifu and uses lispro pen injector." "on (b)(6) 2026 htl-strefa inc.Received a phone call complaint.Customer stated several pen needles failed to dispense insulin and some also failed to prime the insulin.Customer uses humalog and lantus solostar pen injectors.He did not suffer any mis dosing or serious health consequence.Customer confirmed he follows the ifu.Customer said 6 pen needles have failed from his box of pen needles." "on (b)(6) 2026 htl-strefa inc.Received a phone call complaint.Customer stated several pen needles have failed to dispense insulin.She also stated several pen needles failed to prime the insulin prior to injections.She confirmed that she follows the ifu.She uses lantus solostar and humalog pen injectors.She did not suffer mis dosing or serious health consequence from the complaint.She stated over 10 pen needles failed to dispense insulin." samples form the customers were not returned to htl-strefa s.A.

Brand Name
DROPLET PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL   95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL   95-035
MDR Report Key24302191
Report Number9613304-2026-00004
Device Sequence Number13213302
Product Code FMI
UDI-Device Identifier00857273002091
UDI-Public(01)00857273002091(17)300101(10)F58A4
Combination Product (Y/N)N
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number32G X 4MM
Device Catalogue Number9215
Device Lot NumberF58A4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown